World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Modern Physics A cover

Volume 22, Issue 32 (30 December 2007)

Review
No Access
SEMICLASSICAL AND QUANTUM BLACK HOLES AND THEIR EVAPORATION, DE SITTER AND ANTI-DE SITTER REGIMES, GRAVITATIONAL AND STRING PHASE TRANSITIONS
  • Pages:6089–6131

https://doi.org/10.1142/S0217751X07038669

Research Papers
No Access
Z0 →2γ AND THE TWISTED COPRODUCT OF THE POINCARÉ GROUP
  • Pages:6133–6146

https://doi.org/10.1142/S0217751X07038426

Research Papers
No Access
A SUPERSYMMETRIC 3-4-1 MODEL
  • Pages:6147–6167

https://doi.org/10.1142/S0217751X07037275

Research Papers
No Access
THE RELATIVISTIC OSCILLATOR ALGEBRA REVISITED IN THE QUANTUM GROUPS FORMALISM
  • Pages:6169–6181

https://doi.org/10.1142/S0217751X07038219

Research Papers
No Access
GAUGE-INVARIANT REFORMULATION OF THE VECTOR SCHWINGER MODEL WITH A PHOTON MASS TERM AND ITS HAMILTONIAN, PATH INTEGRAL AND BRST FORMULATIONS
  • Pages:6183–6201

https://doi.org/10.1142/S0217751X07038049

Research Papers
No Access
STRING SCALE GAUGE COUPLING UNIFICATION WITH VECTOR-LIKE EXOTICS AND NONCANONICAL U(1)Y NORMALIZATION
  • Pages:6203–6218

https://doi.org/10.1142/S0217751X07038128

Research Papers
No Access
SIGMA MESON PRODUCTION IN HEAVY ION COLLISIONS AT INTERMEDIATE ENERGIES
  • Pages:6219–6226

https://doi.org/10.1142/S0217751X07038177

Research Papers
No Access
NONEXISTENCE OF IRREVERSIBLE PROCESSES IN COMPACT SPACE–TIME
  • Pages:6227–6241

https://doi.org/10.1142/S0217751X07036798

Research Papers
No Access
PROBABILITY IN RELATIVISTIC QUANTUM MECHANICS AND FOLIATION OF SPACE–TIME
  • Pages:6243–6251

https://doi.org/10.1142/S0217751X07038438

Research Papers
No Access
OBSERVABLE ELECTRON EDM AND LEPTOGENESIS
  • Pages:6253–6278

https://doi.org/10.1142/S0217751X0703844X

Research Papers
No Access
EXTENDED CHAMSEDDINE–FRÖHLICH APPROACH TO NONCOMMUTATIVE GEOMETRY AND THE TWO-DOUBLETS HIGGS MODEL
  • Pages:6279–6305

https://doi.org/10.1142/S0217751X07039274